MAUDE Adverse Event Report: COOPERSURGICAL, INC. LEEP PRECISION INTEGRATED SYSTEM; ELECTROSURGICAL SYSTEM GENERATOR

COOPERSURGICAL, INC. LEEP PRECISION INTEGRATED SYSTEM; ELECTROSURGICAL SYSTEM GENERATOR
Model Number LP-10-120
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device location is being returned for service.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that while attempting to enter coag mode, the device gives a "r/f leakage error." device to be returned for service.No patient harm reported.No additional information available.Lp-10-120 leep 2025-06-0000090.
 
Additional Manufacturer Narrative
Updated: b4, d9, g3, g6, h2, h3, h4, h6, h7, h11.Distribution history: this complaint unit was manufactured at csi on 11/23/2023.Manufacturing record review: dhr's 341330 & 330586 were reviewed and no non-conformities, related to the complaint condition, were noted.Service history record: this unit was reviewed and required an adjustment to r77 in april of 2025.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint conditions.Majority of complaints were not confirmed.The remaining complaints are similar to this one.Product receipt: the complaint unit was initially returned for the generator only on 6/9/2025 and updated to have the rest of the entire system returned.The cart, integration unit and smoke evacuator (system) was not yet received.Visual evaluation: visual examination of the generator revealed no physical damage.Functional evaluation: the generator was functionally evaluated and found to function properly.However, service & repair confirmed the unit rf leakage test for coag was now different from last service from 6 to 11 watts.Root cause: the leakage threshold was last set (in coag mode) to 6 watts via an adjustment to r77.The generator was found to be at 11 watts, but still within the allowable range per procedure.However, since the value had changed in an unexpected direction additional engineering review was required and included the request for the rest of the system to be sent in.Although not technically confirmed, the issue is deemed as confirmed due to such an odd observation in the setting.The customer was provided with an entirely new system.This unit was set aside to have the rest of the system returned to have it further evaluated as a system which includes the integration unit, smoke evacuator and the cart.An update to the complaint can be attached should relevant information by engineering be provided.
 
Event or Problem Description
No additional information.

Brand Name
LEEP PRECISION INTEGRATED SYSTEM
Common Device Name
ELECTROSURGICAL SYSTEM GENERATOR
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 1350
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611-1350
4752651582
MDR Report Key22212308
Report Number1216677-2025-00034
Device Sequence Number18307706
Product Code HGI
UDI-Device Identifier00888937014228
UDI-Public(01)00888937014228
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K963348
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLP-10-120
Device Catalogue NumberLP-10-120
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/30/2025
Supplement Date Received by Manufacturer08/08/2025
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown